MathSciNet Relay Station
MathSciNet bibliographic data
MR955456 (90e:35176) 35S05 (35A27 58G15)
Berhanu, S. Hypo-analytic pseudodifferential operators. Proc. Amer. Math. Soc. 105 (1989), no. 3, 582–588.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement